# SDR AALA202111031304

- Difficulty date: November 1, 2021
- Submitted: November 3, 2021
- Operation: Air carrier
- Aircraft: N563UW
- Make and model: Airbus A300*
- Aircraft serial: 5368
- Aircraft time: 27,290 hours, 10,764 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Not Seated
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY POWER SUPPLY UNIT 10WL FAILS TEST. **SUPPLEMENTAL REPORT FOR AALA202111021304: RESEATED POWER SUPPLY 10WL CONNECTOR. TESTED GOOD PER AMM 33-51-00-710.** (CLOSED)
